Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 85, NWS Amarillo, TX

April 29, 2012Armstrong County, Donley County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 29, 2012, 11:54 PM CDT for Armstrong County, Donley County, Randall County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2012, 11:54 PM CDT (04:54 UTC)
Expired
Apr 30, 2012, 12:48 AM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Donley County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 8:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2070 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS54 KAMA 300454
SVRAMA
TXC011-129-381-300630-
/O.NEW.KAMA.SV.W.0085.120430T0454Z-120430T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  WESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 130 AM CDT

* AT 1151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHWEST OF WAYSIDE...OR ABOUT 25 MILES SOUTHEAST
  OF CANYON...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...
  GOODNIGHT...
  CLAUDE...
  PALO DURO CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3475 10175 3516 10159 3518 10108 3476 10097
      3474 10110
TIME...MOT...LOC 0454Z 227DEG 37KT 3475 10159

$$

LG
4 follow-up statements
287 
WWUS54 KAMA 300513
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1213 AM CDT MON APR 30 2012

TXC011-129-381-300630-
/O.CON.KAMA.SV.W.0085.000000T0000Z-120430T0630Z/
DONLEY TX-RANDALL TX-ARMSTRONG TX-
1213 AM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ARMSTRONG...SOUTHEASTERN RANDALL AND WESTERN DONLEY COUNTIES...

AT 1210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF WAYSIDE...OR ABOUT 18 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT CLAUDE AND GOODNIGHT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3475 10175 3516 10159 3518 10108 3476 10097
      3474 10110
TIME...MOT...LOC 0512Z 227DEG 35KT 3487 10145

$$

LG
900 
WWUS54 KAMA 300523
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1223 AM CDT MON APR 30 2012

TXC011-129-381-300630-
/O.CON.KAMA.SV.W.0085.000000T0000Z-120430T0630Z/
DONLEY TX-RANDALL TX-ARMSTRONG TX-
1223 AM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ARMSTRONG...SOUTHEASTERN RANDALL AND WESTERN DONLEY COUNTIES...

AT 1219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES NORTHEAST OF WAYSIDE...OR ABOUT 14 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT CLAUDE AND GOODNIGHT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3475 10175 3516 10159 3518 10108 3476 10097
      3474 10110
TIME...MOT...LOC 0522Z 227DEG 35KT 3493 10138

$$

LG
379 
WWUS54 KAMA 300535
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1235 AM CDT MON APR 30 2012

TXC381-300543-
/O.CAN.KAMA.SV.W.0085.000000T0000Z-120430T0630Z/
RANDALL TX-
1235 AM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDALL COUNTY IS
CANCELLED...

AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
MOVED OUT OF THE COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING 
IS CANCELLED.

LAT...LON 3475 10146 3516 10148 3518 10108 3476 10097
      3474 10110
TIME...MOT...LOC 0533Z 229DEG 34KT 3500 10127

$$

TXC011-129-300630-
/O.CON.KAMA.SV.W.0085.000000T0000Z-120430T0630Z/
DONLEY TX-ARMSTRONG TX-
1235 AM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ARMSTRONG AND WESTERN DONLEY COUNTIES...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF GOODNIGHT...OR ABOUT 10 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT CLAUDE AND GOODNIGHT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3475 10146 3516 10148 3518 10108 3476 10097
      3474 10110
TIME...MOT...LOC 0533Z 229DEG 34KT 3500 10127

$$

LG
751 
WWUS54 KAMA 300548
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1248 AM CDT MON APR 30 2012

TXC011-129-300558-
/O.CAN.KAMA.SV.W.0085.000000T0000Z-120430T0630Z/
DONLEY TX-ARMSTRONG TX-
1248 AM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR ARMSTRONG AND WESTERN DONLEY
COUNTIES IS CANCELLED...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3475 10146 3516 10148 3518 10108 3476 10097
      3474 10110
TIME...MOT...LOC 0548Z 229DEG 34KT 3509 10114

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:48 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 29, 11:48 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT SUN APR 29 2012

.AVIATION...
FOR THE 06Z TAFS...BY 06Z...EXPECT THE THUNDERSTORM THREAT TO BE
MOSTLY FINISHED FOR KDHT...AND POSSIBLY FOR KGUY. VCTS IS STILL
POSSIBLE AT KAMA OVER THE NEXT 4 TO 5 HOURS. THEN THE FOCUS SHIFTS TO
THE CHANCE FOR TSRA AFTER 18Z. AT THIS POINT...EXPECT THE THREAT TO
MAINLY BE AT KGUY AS KDHT AND POSSIBLY KAMA TO BE WEST OF THE
DRYLINE. IFR CONDITIONS...HEAVY RAIN...VARIABLE AND STRONG WINDS...AND
POSSIBLY HAIL WILL BE POSSIBLE UNDER ANY STORMS THAT DEVELOP.

JOHNSON
&&

.PREV DISCUSSION... /ISSUED 636 PM CDT SUN APR 29 2012/

AVIATION...
FOR THE 00Z TAFS...BIGGEST CONCERN REMAINS THE POTENTIAL FOR
THUNDERSTORMS ESPECIALLY THROUGH 12Z...AND THEN AGAIN AFTER 18Z.
FIRST STORMS ARE WORKING INTO THE PANHANDLES NOW AND SHOULD ARRIVE AT
KGUY SHORTLY AFTER 00Z. CONSIDERABLY MORE UNCERTAINTY AS TO WHEN KDHT
AND KAMA WILL FIRST HAVE AN IMPACT WITH TSRA...BUT DO THINK IT IS
LIKELY THAT THERE WILL BE AT LEAST A BRIEF DIRECT IMPACT OF TSRA AT
ALL TERMINALS. FOR NOW...EXPECT THAT KDHT COULD BE IMPACTED AS EARLY
AS 01Z...AND KAMA SHOULD NOT SEE ANY IMPACT BEFORE 03Z. UNDER ANY
TSRA THAT DEVELOPS...MVFR CONDITIONS...HEAVY RAIN...STRONG VARIABLE
WINDS...AND PERHAPS SOME HAIL WILL BE POSSIBLE. THERE REMAINS A
CHANCE FOR TSRA FOR MUCH OF THE REGION THROUGH THE ENTIRE TAF PERIOD.
HOWEVER...EXPECT A BIT OF A LULL BETWEEN 10 AND 18Z. AFTER 18Z...THE
HIGHEST RISK FOR TSRA WILL BE AT KGUY...AS KDHT AND POSSIBLY KAMA
SHOULD BE WEST OF THE DRYLINE.

JOHNSON

PREV DISCUSSION... /ISSUED 309 PM CDT SUN APR 29 2012/

DISCUSSION...
ALREADY STARTING TO SEE STORMS DEVELOP IN NORTHEASTERN NM AND
SOUTHEASTERN CO. THOUGH THESE STORMS ARE MOVING NE AT THIS
TIME...EXPECT STORMS TO START BACK BUILDING INTO FAR NORTHWESTERN
PORTIONS OF THE PANHANDLES OVER THE NEXT FEW HOURS.

TONIGHT...SHOULD SEE STORMS SPREAD ACROSS THE REGION THIS EVENING.
THE SEVERE THREAT IS EXPECTED TO INCREASE ESPECIALLY THIS EVENING AS
THE LOW LEVEL JET SETS UP. AT THIS POINT ANTICIPATE THAT THE MAIN
HAZARDS ACROSS THE REGION WILL BE HAIL AND WINDS...THOUGH THERE DOES
EXIST A SMALL THREAT FOR AN ISOLATED TORNADO IN THE OK AND NE TX
PANHANDLES WHERE THE DIRECTIONAL SHEAR WILL BE THE HIGHEST.

ON MONDAY...STILL EXPECTING THE DRYLINE TO SET UP SOMEWHERE IN THE
WESTERN PANHANDLES. THE LATEST RUNS OF BOTH THE GFS AND NAM SHOWED
THE DRYLINE STALLING FURTHER WEST THAN PREVIOUS RUNS...POSSIBLY AS
FAR WEST AS THE WESTERN COLUMN OF COUNTIES. HAVE TRENDED MENTION OF
THUNDERSTORMS FURTHER WEST...BUT THE DRYLINE LOCATION TO A LARGE
EXTENT COULD DEPEND ON HOW MUCH PRECIPITATION THE WESTERN PANHANDLES
GET TONIGHT. FOR TOMORROW...THE MAJOR SEVERE WEATHER CONCERN WILL BE
LARGE HAIL...ESPECIALLY IN THE EASTERN PANHANDLES WHERE ML CAPE
VALUES COULD BE AS HIGH AS 2500 J/KG.

TUESDAY AND BEYOND...FEW CHANGES MADE TO THE FORECAST AS WANTED TO
FOCUS ON THE EARLY PART OF THE FORECAST. THE GFS CONTINUES TO SHOW
POOR RUN TO RUN CONSISTENCY WITH THE UPPER LEVEL PATTERN AS WITH THE
12Z RUN IT IS BACK TO DEPICTING A WEAK UPPER LEVEL CUTOFF LOW MOVING
INTO SOUTHERN TEXAS BY LATE IN THE WORK WEEK...AND NOT SHOWING THE
RIDGE DEVELOPING UNTIL THE WEEKEND. EITHER WAY...LOOKS TO BE A DRY
PATTERN OVER THE NEXT SEVERAL DAYS.

JOHNSON

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
TOMORROW AS MOISTURE INCREASES AND WINDS REMAIN GENERALLY NEAR OR
BELOW 15 MPH. IN ADDITION...CHANCES FOR THUNDERSTORMS EXIST TONIGHT FOR
THE ENTIRE AREA AND ACROSS EASTERN PORTIONS OF THE REGION ON MONDAY.
BY TUESDAY...DRY CONDITIONS RETURN WITH RELATIVE HUMIDITY VALUES AT
OR BELOW 20 PERCENT POSSIBLE ACROSS THE WESTERN AND CENTRAL
PANHANDLES. IN ADDITION...SOUTHWESTERLY WINDS OF 15 TO 20 MPH WILL BE
POSSIBLE LEADING TO ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS
FOR LOCATIONS THAT DO NOT RECEIVE MUCH RAIN OVER THE NEXT DAY. NO
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEYOND
TUESDAY AT THIS TIME.

JOHNSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/16
Hazardous weather outlook, Apr 29, 8:58 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT SUN APR 29 2012

OKZ001>003-TXZ001>020-301400-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
858 PM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE PANHANDLES
UNTIL 1 PM CDT. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS ACROSS MUCH OF THE PANHANDLES. THE MAIN HAZARDS WITH
ANY SEVERE THUNDERSTORM WILL BE HAIL UP TO THE SIZE OF TENNIS BALLS
AND DAMAGING WINDS UP TO 70 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY OF THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE CENTRAL
AND EASTERN PANHANDLES MONDAY AFTERNOON AND EVENING. HAIL UP TO THE
SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE POSSIBLE
WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS. IN ADDITION...LOCALLY
HEAVY RAIN LEADING TO FLASH FLOODING IS POSSIBLE IN THE EASTERN
PANHANDLES WITH THESE STORMS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS
THE WESTERN PANHANDLES ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE PANHANDLES SHOULD BE
ALERT FOR POSSIBLE ACTIVATION THROUGH TONIGHT AS WELL AS MONDAY
ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED FIRE WEATHER CONDITIONS TUESDAY.

GOEHRING

In the hours before

Special weather statement, Apr 29, 10:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1053 PM CDT SUN APR 29 2012

TXZ008-013-300430-
HUTCHINSON TX-CARSON TX-
1053 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR CARSON AND
HUTCHINSON COUNTIES.

AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF BORGER...MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

KB
Local storm report, Apr 29, 11:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             8 W DUMAS               35.86N 102.11W
04/29/2012  E1.75 INCH       MOORE              TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1200325

ABM
Local storm report, Apr 29, 11:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1129 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             DUMAS                   35.86N 101.97W
04/29/2012  M1.75 INCH       MOORE              TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1200326

LG
Local storm report, Apr 29, 11:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1131 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TSTM WND GST     HIGGINS                 36.12N 100.03W
04/29/2012  E60 MPH          LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200327

ABM
Special weather statement, Apr 29, 11:39 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1139 PM CDT SUN APR 29 2012

TXZ009-014-300515-
GRAY TX-ROBERTS TX-
1139 PM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT FOR ROBERTS AND GRAY
COUNTIES.

AT 1137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF PAMPA...MOVING
EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KB
Local storm report, Apr 29, 11:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1146 PM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             DUMAS                   35.86N 101.97W
04/29/2012  E2.75 INCH       MOORE              TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200328

SFJ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:36 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman54 min
Apr 29, 9:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Lipscomb, Ochiltree, Roberts65 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall47 min
Apr 29, 9:36 PM CDTSevere Thunderstorm WarningAMADallam, Hartley54 min
Apr 29, 9:53 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Roberts52 min
Apr 29, 10:30 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts60 min
Apr 29, 10:34 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman56 min
Apr 29, 11:20 PM CDTSevere Thunderstorm WarningAMAHartley, Hutchinson, Moore55 min
Apr 29, 11:26 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler64 min
Apr 30, 12:15 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Moore, Roberts60 min
Apr 30, 1:14 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Roberts, Wheeler45 min
Apr 30, 1:52 AM CDTAreal Flood AdvisoryAMAHutchinson3 hr
Apr 30, 4:51 AM CDTAreal Flood AdvisoryAMAHutchinson3 hr
Apr 30, 4:18 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall57 min
Apr 30, 5:00 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Apr 30, 5:21 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall54 min
Apr 30, 5:35 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman41 min
Apr 30, 6:21 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler54 min
Apr 30, 6:36 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray39 min
Apr 30, 6:51 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley54 min
Apr 30, 6:54 PM CDTSevere Thunderstorm WarningAMAArmstrong11 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.